Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

$2^X$ and $C\left( X \right)$ are homeomorphic to the Hilbert cube


Authors: D. W. Curtis and R. M. Schori
Journal: Bull. Amer. Math. Soc. 80 (1974), 927-931
MSC (1970): Primary 54B20, 54B25, 54F25, 54F50, 54F65, 57A20
MathSciNet review: 0353235
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54B20, 54B25, 54F25, 54F50, 54F65, 57A20

Retrieve articles in all journals with MSC (1970): 54B20, 54B25, 54F25, 54F50, 54F65, 57A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13579-2